Dragoš Cvetković. "Spectra Of Graphs Formed By Some Unary Operations." Publications de l'Institut Mathématique 19(33).39 (1975): 37-41. <http://eudml.org/doc/255105>.
@article{DragošCvetković1975, author = {Dragoš Cvetković}, journal = {Publications de l'Institut Mathématique}, language = {eng}, number = {39}, pages = {37-41}, publisher = {Matematički institut SANU}, title = {Spectra Of Graphs Formed By Some Unary Operations}, url = {http://eudml.org/doc/255105}, volume = {19(33)}, year = {1975}, }
TY - JOUR AU - Dragoš Cvetković TI - Spectra Of Graphs Formed By Some Unary Operations JO - Publications de l'Institut Mathématique PY - 1975 PB - Matematički institut SANU VL - 19(33) IS - 39 SP - 37 EP - 41 LA - eng UR - http://eudml.org/doc/255105 ER -